# SDR 2020FA0000240

- Difficulty date: May 4, 2020
- Submitted: May 4, 2020
- Operation: General aviation
- Aircraft: N5381A
- Make and model: Cessna 310B
- Aircraft serial: 35581
- Aircraft time: 5,683 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 08940004
- Condition: Stripped
- Location: Zone 700
- Part time: 5,683 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT CRANKED THE GEAR DOWN AND WATCHED ALL THREE WHEELS IN A MIRROR MOUNTED ON THE LEFT FUEL TANK. WHENEVER THE GEAR APPEARED TO BE DOWN AND LOCKED, SOMETHING IN THE HANDLE POPPED. AFTER THIS POP, THERE WAS NO RESISTANCE IN THE HANDLE WHEN YOU TURNED IT. UPON LANDING ROLLOUT THE R/H GEAR COLLAPSED AND AIRCRAFT SKID TO A STOP R/H WING DOWN.
